# SDR HNAA2018011200005

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,171 hours, 39,096 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Unsecure
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAPID DEPRESSURIZATION WHILE HOLDING SHORT IN AUTOMATIC MODE. MANUAL MODE OVER PRESSURIZED.   INSPECTED THE NR 1 PACK AREA AND FOUND A DUCT LOOSE.  SECURED THE DUCT.  PRESSURIZED IAW AMM 21-31-00.  OPS CHECKED GOOD.  OKAY FOR SERVICE.
